MAUDE Adverse Event Report: CONMED UTICA PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CONMED UTICA PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2001Z
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/30/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the 2001z, adult/child = 10 kg radio transparent electrode,zoll device was used during a cardiac arrest on 30jan26 and ¿pad pro used to resuscitate patient, error came up on zoll unit.Unable to rectify issue.Pads were changed for a different lot and resuscitation was completed successfully.".The procedure was completed with the use of an alternate device.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.Further assessment was attempted, and a good faith effort was made to obtain additional information; however, no response has been received to date.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Update: based on information received on 24mar2026, the classification of the mdr has been updated from malfunction to death (b1, b2).The following sections have also been updated: b5, g3, g6, h1, h2, h6, h11.Additional manufacturer narrative update: reported event of the pads having an unrectifiable issue during resuscitation is inconclusive.Per the complaint, the "team at (b)(6) felt that the cable on the pre-connect pad pro may have got damaged in the rush of the resus event." the hazard below applies since there was damage to the product/wire, resulting in an open circuit so that the device could not be used and a delay in therapy where the user had to use an replacement padpro pad.Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.A two-year lot history review shows a total of 1 device for this lot number and failure mode.A device history review (dhr) was requested from the manufacturer, and no indication of abnormalities was communicated.A two-year review of complaint history revealed there has been a total of eight reports, regarding ten devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: misuse (including reuse) of multifunction electrodes, use of compromised or altered product, and/or failure to follow product instructions may result in patient burns, inadequate delivery of therapy, and/or loss of ecg trace quality.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the 2001z, adult/child [?] 10 kg radiotransparent electrode, zoll device was used during a cardiac arrest on (b)(6) 2026 and "pad pro used to resuscitate patient, error came up on zoll unit.Unable to rectify issue.Pads were changed for a different lot and resuscitation was completed successfully." the procedure was completed with the use of an alternate device.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.Further assessment was attempted, and a good faith effort was made to obtain additional information; however, no response has been received to date.Update: the customer reported on (b)(6) 2026: "the message appearing on the device was: 'broken circuit".An internal device fault was "ruled out following inspection.A full functional check and pvp were completed on the defibrillator.No internal faults were identified, and the device passed all service checks.".The sales representative reported additional information received from the customer on 24mar2026: "the patient who was resuscitated with zoll defib and conmed pad pro unfortunately passed away following the resus attempt.The resus team at (b)(6) felt that the cable on the pre-connect pad pro may have got damaged in the rush of the resus event.No other issues have been reported as there are 240 zoll defib units in the hospital all with pad pro.The trust felt that this was a one-off incident.".No further information was provided.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.A two-year lot history review shows a total of 1 device for this lot number and failure mode.A device history review (dhr) was requested from the manufacturer, and no indication of abnormalities was communicated.A two-year review of complaint history revealed there has been a total of eight reports, regarding ten devices, for this device family and failure mode.During this same time frame (b)(4).Devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.000003.Per the instructions for use, the user is advised the following: misuse (including reuse) of multifunction electrodes, use of compromised or altered product, and/or failure to follow product instructions may result in patient burns, inadequate delivery of therapy, and/or loss of ecg trace quality.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the 2001z, adult/child = 10 kg radiotransparent electrode,zoll device was used during a cardiac arrest on 30jan26 and ¿pad pro used to resuscitate patient, error came up on zoll unit.Unable to rectify issue.Pads were changed for a different lot and resuscitation was completed successfully.".The procedure was completed with the use of an alternate device.There was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.Further assessment was attempted, and a good faith effort was made to obtain additional information; however, no response has been received to date.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
PADPRO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer (Section G)
KATECHO, INC.
4020 gannett ave.
desmoines IA 50321
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key24399923
Report Number1320894-2026-00038
Device Sequence Number18670287
Product Code MKJ
UDI-Device Identifier10653405042471
UDI-Public(01)10653405042471(17)271126(10)Y11262401
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2001Z
Device Lot NumberY11262401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer02/23/2026
04/13/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date02/27/2026
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Patient EthnicityNon Hispanic